**Zicam** Cold & Flu Daytime is a proven way to reduce the severity of a cold or flu. When taken as soon as you feel like you are getting ill the symptoms lessen and then go away... I have been converted to it for some time but found the liquid version hard to measure and carry around. When I saw the **"virtually tasteless" medicated spoon version** I thought it would be good. The package states that it is a powerful relief from sore throat, headache, nasal congestion, runny nose and cough. The pre-measured spoons seemed like they would eliminate the measuring of the liquid medication and would be portable to carry in the car. I was right to assume that. They are convenient for someone on the go. It also works! That said, it works if you can stomach the taste of the medicated spoons. The box directions say that the medicine can be stirred into a hot or cold beverage or taken directly from the spoons. In any case, lick off any remaining medicine. That is where the problem lies. The Zicam version I tried was said to be a "New Improved Formula" that is virtually tasteless. I don't think I have better than average taste buds. In fact, I think my taste buds are quite average so I don't know who or how they came to that conclusion. It definitely tastes like medicine that would go down easier with a "spoonful of sugar".**Bottom Line:**I give this product 4 stars for performance but I can't agree with its' claim of being tasteless.**Active Ingredients Per Spoon:** Acetaminophen 650 mg; Chlorpheniramine Maleate 4 mg, Dextromethorphan HBr 20 mg, Phenylephrine HCl 10 mg Inactive Ingredients Citric Acid, FD&C Red #40; FD&C Yellow #6, Glycerin, Hydroxyethylcellulose, Polyethylene Glycol,Propylene Glycol, Purified Water, Sodium Carboxymethylcellulose, Sodium Chloride,Sodium Citrate and Sucralose.